# SDR DXTA2023120410228

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 8,941 hours, 6,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005831
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE FROM KLGB TO KDAL EMERGENCY CABIN LIGHTS BLINKING ON AND OFF.  PERFORMED TROUBLESHOOTING IAW FIM 33-50-00-801-802-A FOUND AFT EMERGENCY LIGHT BATTERY AT FAULT REQUESTED PARTS FROM MCC RECOMMENDED CHANGING BOTH FWD AND AFT BATTERIES REMOVED FAULTY AFT EMERGENCY BATTERY PN 7450LS-00 SN 005831 INSTALLED NEW AFT EMERGENCY BATTERY PN 7450LS-00 SN 007133 IAW AMM 33-52-01 AWAITING FWD BATTERY BEFORE TOP CHARGING REMOVED FAULTY FWD EMERGEENCY BATTERY PN 7450LS-00 SN 006113 INSTALLED NEW FWD EMERGENCY BATTERY PN 7450LS-00 SN 007224 IAW AMM 33-52-01 REFER TO FAA FORM 8130-3 EMBRAER SA PART STATUS NEW CERT DQI-2020-001 COP E-7203-01 DATED 25/OCT/2023.
